NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › Cardiology › Will someone please tell me what is happening to me… › Reply To: Will someone please tell me what is happening to me…
The fact that you are not getting the right cardiac output for your posture/activity, suggests possible autonomic dyfunction of some sort.
You say you keep a gallon of water by your bed, do you normally drink a lot ? because the effect of over-hydrating, if you’re not retaining the fluid is that you pass, in your urine, a lot of essential minerals. A blood test is not very accurate at reflecting the cellular levels of minerals. For instance, blood (serum) Magnesium can say you are ok, when at cellular level you are very depleted.
You need Magnesium to help produce energy. The gut needs energy, without it motility is slow. Often people lack B Vitamins when there energy is low too.
Have you had these symptoms for long ? Did they come on suddenly ? If so, do you know what triggered it ? Or have they come on slowly over time ? Does anyone else in your family get similar symptoms ?
No, I don’t drink anything close to the full gallon, just because of how long it takes for it to fully enter my stomach. I would say about a third max.
My symptoms came on at the gym. After Oct they are now here all the time. That’s why my other guess is the leaning toward an injury caused by the hiatal hernia. The GI said It’s not likely, but basic anatomy says the heart and stomach are close together. Even if it isn’t the proximity, the vagus nerves in the esophageal hiatus would either be trapped against the hiatus or rubbing up against it, triggering palps.
Either way, all these potential diagnoses tend to lead back to the vagus nerve. Almost never fails.
As far as my diet goes, I don’t really eat meat (only fish) and until recently little dairy. I have mentioned this in the ER and to all my doctors that I may be B12 deficient. They all dismissed it.
I have also heard to take magnesium, and was taking multivitamins. The pills seemed to trigger tachycardia (but this was before omerprazole). He’ll, even the xanax gave me attacks 5-10 min after swallowing (since I was told it was anxiety).
POTS seems to fit to me because of the standing high heart rate. It seems to always be in the high 90-low 100s supine, 120-130 sitting, then 150-170? Standing. However, if I “overeat” or have indigestion, I will have an attack. Sometimes if I burp (when I can) it helps.